# SDR CALA2024021500423

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 69,359 hours, 24,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: No Test
- Location: Seat Row 20abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - AFT SEAT MOUNTED EMERGENCY LIGHT AT ROW 20ABC DAMAGED. REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT REF MM 33-51-11. OPS CK OK. PARTS USED:  BR9644-12,QTY :1 VERIFIED IDT REQUIREMENTS
